# SDR SIMA20140418003

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 27,015 hours, 19,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT REAR EXTERIOR EMERGENCY LAMP INOPERATIVE.  R & R LT REAR EXTERIOR EMERGENCY LAMP IAW AMM 33-51-15, OPERATIONS CHECKED GOOD.
